# SDR SWAA041915

- Difficulty date: July 7, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 52,919 hours, 49,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND STRINGER SPLICE AT BS 360, BETWEEN STRINGER 4L AND 4R CRACKED.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
